RECOGNIZING AUTOMORPHISMS OF THE FREE COLOR LIE SUPERALGEBRAS


KIRAL E. , EKİCİ N.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.1, no.3, pp.335-340, 2002 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 1 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1142/s0219498802000240
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.335-340

Abstract

Let L be a finitely generated free color Lie superalgebra. We obtained a criterion in terms of invertibility of the double Jacobian matrix associated with a special element for a given endomorphism of L to be an automorphism.